Shop Our Store
Skip to content
Why BYU Math?
Courses & Previous Exams
Math 110 and 111
Which Math Course Should I Take?
ACME (Applied & Computational Mathematics Emphasis)
Early Mathematics Computational Cohort (E=MC²)
Careers & Internships
Weekly Memo – M³
Applications & Deadlines
Department of Mathematics Graduate Student Handbook
Previous Graduate Exams
Faculty Research Areas
Undergraduate Research Papers
State Math Contest
Women in Math
Alumni & Friends
Random attractors for stochastic reaction-diffusion equations on unbounded domains, Journal of Differential Equations, 246 (2009), 845-869.
Invariant Manifolds for Random and Stochastic Partial Differential Equations, Advanced Nonlinear Studies, 10 (2010), 23-52.
Lyapunov Exponents and Invariant Manifolds for Random Dynamical Systems in a Banach Space, Memoirs of the American Mathematical Society, 206(967), 2010, 111.
Unstable invariant manifolds for stochastic PDEs driven by a fractional Brownian motion, Journal of Differential Equations, 248(7) (2010), 1637–1667.
Random dynamical systems for stochastic partial differential equations driven by a fractional Brownian motion, Discrete and Continuous Dynamical Systems. Series B., 14(2) (2010), 473–493.
Chaos in differential equations driven by a nonautonomous force, Nonlinearity, 23(11) (2010), 2935–2975.